The probiotic did not have inulin. My sons candida problem was caused by taking probiotics. Last August a couple of weeks after taking Culturelle lactobacillus gg he developed cold hands and feet, blue feet, altered mental state and resistant thrush which is why he ended up on trimethroprim. I did not know it at the time but early last September he was probably showing signs of lactic acid problems. Seizures started in January. My specialist tells me that probiotics are good but for some people they just can't tolerate them and we need to try and find out why they have caused a problem in my child. Tests have been done and waiting results all paid for privately !! Then I looked on the Phoenix Rising website and found postings related to lactic acidosis from taking probiotics including culturelle lactobacillus gg problems. There are a number of people on that forum who have experienced problems with probiotics. There is a limited amount of evidence to support other problems in pediatrics and elderly patients with lactobacillus probiotics including sepsis. The European Society for Paediatric Gastroenterology, Hepatitis and Nutrition committee on nutrition summarised it's approach to probiotics "probiotics so far used in clinical trials can be generally considered as safe. However, surveillance for possible side effects such as infection in high risk groups, is lacking and is needed. Reports of lactobacillus infections do exist. The problem is like what I am getting, very limited data seems to exist and even my pleas within the Health establishment fell on deaf ears. There is a possiblity of aquiring a lactobacillus infection but serious infections recorded are rare. I have found a few case reports of lactobacillus infections from probiotics but data is limited.